Skip to Content

How many have experienced hair loss on Byetta?

Responses (1)

Rajive Goel 19 Aug 2011

Hair loss is not a reported side effect of Byetta, usually have noticed that diabetic patients do have loss of hair maybe be due to some other reasons, me to 'am diabetic & now totally bald.

Perhaps if its too bothersome, you could talk to the doc who prescribed the med, he/she could either adjust or change the dose.

Take care, please.

Excited 19 Aug 2011

Thanks Rajive. I actually saw a post on here that someone was experiencing hair loss and I just started the Byetta one week ago. I had problems about a year ago with hair loss and turned out to be my Thyroid even though the Doc said my Thyroid was in range (it was on the high end for me 4.5) I started using Iodized Salt again because I had changed to Sea Salt. Now my thyroid is 0.50 and my hair has almost all came back.

Rajive Goel 20 Aug 2011

Most welcome, great to know that you are getting your hair back, have a nice weekend & take care of your diabetes, please.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Estradiol (HRT) Anyone experience hair loss???

Posted 27 Nov 2012 1 answer

Mirena and hair loss?

Posted 14 Apr 2015 2 answers